MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HYDROCOLLOID, EXUDERM SATIN, 4X4

Medline Industries, LP MEDLINE; HYDROCOLLOID, EXUDERM SATIN, 4X4
Catalog Number MSC5444
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported an issue with hydrocolloid, exuderm satin, 4x4, specifically regarding the release liner sticking and leaving remnants.The supplier and quality team were notified, and a formal investigation was initiated and completed; the vendor conducted a comprehensive review of device history records (dhr) and batch records, in-process and final inspection results, manufacturing processes, raw material quality, equipment calibration and preventive maintenance, employee training records, and retain sample evaluation.The issue could not be confirmed, as no product sample was received for evaluation, and in the absence of a product sample and the requested additional information, medline was unable to confirm the reported issue or identify a potential root cause.Based on the investigation report, including batch record review, retain sample testing, and supporting documentation, no discrepancies were identified that would negatively impact product quality or performance; all inspection and test results were within acceptable limits, and product functionality was confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that the release liner is sticking to the hydrocolloid and leaving remnants on the dressing.

Brand Name
MEDLINE
Common Device Name
HYDROCOLLOID, EXUDERM SATIN, 4X4
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50854728
Report Number1417592-2026-47567
Device Sequence Number18516061
Product Code NAD
UDI-Device Identifier10080196744121
UDI-Public10080196744121
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC5444
Device Lot NumberC2501031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown